# SDR CA050321009

- Difficulty date: March 19, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 27,692 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 310926302
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 3 INCH BURN THROUGH INNER LINER IN COMBUSTION AREA. ONE SMALL PINHOLE THROUGH PRIMARY SHROUD OR CAP.  THE CAP ON THE AFT FACE OF THE UNIT HAD CRACKED ABOUT 120 DEGREES AROUND THE CIRCUMFERENCE.  THE BURN THROUGH WAS VISIBLE WITH THE BOROSCOPE INSPECTION HOWEVER THE CRACK ON THE AFT FACE WAS ONLY VISIBLE WITH THE LED REMOVED.  SUSPECT THAT A BAD FUEL NOZZLE WAS THE CAUSE OF THE BURN THROUGH.  HOT GASES ENTERING THE VOID BETWEEN THE PRIMARY SHROUD/CAP THROUGH THE BURN HOLE IN THE INNER LINER MAY HAVE BEEN RESPONSIBLE FOR THE CRACKING.
